Originally Posted by blueskies7
Hi, I never used Efudex before but I have used Aldara for genital warts. Aldara also has a burning effect but not to the extent you are describing. May I ask what kind of HPV lesions did you have? Do you know if it was a high-risk strain that caused VIN-type (vulvar intraepethelial neoplasia) lesions? Or were you diagnosed with a low-risk strain that can cause genital warts?
Thanks so much for answering! I did not have lesions or any kind of warts. I just had this crazy itching for a month, and they thought it was just a regular infection. After it did not go away, they did a biopsy and they diagnosed me with HPV. My doctor said it is possible HPV type 6 or 11, because the symptoms were external. That is why she prescribed Efudex. Never again, next time I will get acid for sure. I am a bit better. They told me that the stinging means that the skin is in the last stages of healing. I hope so, after so long I was starting to give up. I also read that Efudex causes some permanent damage...but I am hoping that is not me
) Anyhow, I will see my doctor again this week and see what she think again. I am becoming a frequent flyer in her office
) Thanks so much!